# SDR USAA020240

- Difficulty date: May 30, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1131199
- Condition: Cracked
- Location: Fuselage
- Part time: 39,819 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED .5 INCH, FORWARD SERVICE DOOR FORWARD FRAME LOWER ANGLE S10R-S11R.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
